Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Miranda Jr - D. Pallara - F. Paronetto - M. Preunkert

Short-time Heat Flow and Functions of Bounded Variation in $R^N$

created by miranda on 19 Feb 2005
modified on 20 Feb 2008

[BibTeX]

Published Paper

Inserted: 19 feb 2005
Last Updated: 20 feb 2008

Journal: Ann. Fac. Sci. Toulouse Math.
Volume: (6) 16
Number: 1
Pages: 125-145
Year: 2007

Abstract:

We prove a characterisation of sets with finite perimeter and $BV$ functions in terms of the short time behaviour of the heat semigroup in $\re^N$. For sets with smooth boundary a more precise result is shown.

Keywords: functions of bounded variation, Heat semigroup


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1